Items where Division is "Mathematics" and Year is 2016

Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | G | I | K | M | R | Ö
Number of items: 19.


Ateş, Leyla and Stichtenoth, Henning (2016) A note on short vectors in lattices from function fields. Finite Fields and Their Applications, 39 . pp. 264-271. ISSN 1071-5797 (Print) 1090-2465 (Online)


Ben-Sasson, Eli and Kaplan, Yohay and Kopparty, Swastik and Meir, Or and Stichtenoth, Henning (2016) Constant rate PCPs for circuit-SAT with sublinear query complexity. Journal of the ACM, 63 (4). pp. 1-57. ISSN 0004-5411 (Print) 1557-735X (Online)


Dastbasteh, Reza and Mousavi, Seyyed Hamed and Abualrub, Taher and Haghighat, Javad (2016) On the structure of primary ideals of a non-Laskerian group ring. [Working Paper / Technical Report] Sabanci University ID:UNSPECIFIED

Dayanık, Savaş and Sezer, Semih Onur (2016) Sequential sensor installation for Wiener disorder detection. Mathematics of Operations Research, 41 (3). pp. 827-850. ISSN 0364-765X (Print) 1526-5471 (Online)

Djakov, Plamen Borissov and Terzioğlu, Tosun (2016) Prominent sets in Frechet spaces. (Accepted)


Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) Instability and stability properties of traveling waves for the double dispersion equation. Nonlinear Analysis: Theory, Methods & Applications, 133 . pp. 1-14. ISSN 0362-546X (Print) 1873-5215 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) Derivation of generalized Camassa-Holm equations from Boussinesq-type equations. Journal of Nonlinear Mathematical Physics, 23 (3). pp. 314-322. ISSN 1402-9251 (Print) 1776-0852 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete and Continuous Dynamical Systems, 36 (11). pp. 6101-6116. ISSN 1078-0947 (Print) 1553-5231 (Online)


Göğüş, Nihat Gökhan (2016) Structure of weighted hardy spaces in the plane. Filomat, 30 (2). pp. 473-482. ISSN 0354-5180

Güneri, Cem and Özkaya, Buket (2016) Multidimensional quasi-cyclic and convolutional codes. IEEE Transactions on Information Theory, 62 (12). pp. 6772-6785. ISSN 0018-9448 (Print) 1557-9654 (Online)

Güneri, Cem and Özkaya, Buket and Sole, Patrick (2016) Quasi-cyclic complementary dual codes. Finite Fields and Their Applications, 42 . pp. 67-80. ISSN 1071-5797 (Print) 1090-2465 (Online)


Işık, Leyla and Topuzoğlu, Alev and Winterhof, Arne (2016) Complete mappings and Carlitz rank. Designs, Codes, and Cryptography . ISSN 0925-1022 (Print) 1573-7586 (Online) Published Online First


Karahoda, Sertaç and Erenay, Osman Tufan and Kaya, Kamer and Türker, Uraz Cengiz and Yenigün, Hüsnü (2016) Parallelizing heuristics for generating synchronizing sequences. In: 28th IFIP WG 6.1 International Conference on Testing Software and Systems (ICTSS 2016), Graz, Austria

Kaşıkcı, Canan and Meidl, Wilfried and Topuzoğlu, Alev (2016) Spectra of a class of quadratic functions: average behaviour and counting functions. Cryptography and Communications (SI), 8 (2). pp. 191-214. ISSN 1936-2447 (Print) 1936-2455 (Online)

Kurşungöz, Kağan (2016) Bressoud style identities for regular partitions and overpartitions. Journal of Number Theory, 168 . pp. 45-63. ISSN 0022-314X (Print) 1096-1658 (Online)


Mousavi, Seyyed Hamed and Haghighat, Javad and Hamouda, Walaa and Dastbasteh, Reza (2016) Analysis of a subset selection scheme for wireless sensor networks in time-varying fading channels. IEEE Transactions on Signal Processing, 64 (9). pp. 2193-2208. ISSN 1053-587X (Print) 1941-0476 (Online)


Ramadan, Abba Ibrahim (2016) Existence of traveling waves solution for certain nonlocal wave equations. [Thesis]


Ömrüuzun, Halime (2016) On some classes of irreducible polynomials over finite fields. [Thesis]

Özdemir, Funda (2016) On additive cyclic codes. [Thesis]

This list was generated on Tue Nov 28 20:07:04 2023 +03.